# SDR 249TR0001

- Difficulty date: March 18, 2002
- Submitted: March 19, 2002
- Operation: Air carrier
- Aircraft: N249TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22598
- Aircraft time: 45,605 hours, 26,265 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Aft service door, aft entry door and fwd entry door emergency lights are inop. R&R battery pack/light assy.
